Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 111, NWS Jacksonville, FL

May 13, 2017Baker County, Columbia County, Florida; Clinch County, Echols County, Ware County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 13, 2017, 3:00 PM EDT for Baker County, Columbia County, Florida; Clinch County, Echols County, Ware County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2017, 3:00 PM EDT (19:00 UTC)
Expired
May 13, 2017, 3:45 PM EDT
In force
45 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baker County, FL, Columbia County, FL, Clinch County, GA, Echols County, GA, Ware County, GA

The radar

The Moody AFB radar (KVAX), 59 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

418 
WUUS52 KJAX 131900
SVRJAX
FLC003-023-GAC065-101-299-131945-
/O.NEW.KJAX.SV.W.0111.170513T1900Z-170513T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
300 PM EDT SAT MAY 13 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baker County in northeastern Florida...
  Northeastern Columbia County in northern Florida...
  Southeastern Echols County in southeastern Georgia...
  Southeastern Ware County in southeastern Georgia...
  Southeastern Clinch County in southeastern Georgia...

* Until 345 PM EDT

* At 259 PM EDT, a severe thunderstorm was located near Belmont, or
  11 miles southwest of Fargo, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3053 8271 3056 8272 3060 8269 3060 8272
      3063 8272 3071 8222 3057 8221 3056 8223
      3054 8224 3049 8221 3041 8221 3044 8266
      3045 8266 3046 8268 3047 8268 3048 8270
      3049 8270 3052 8273
TIME...MOT...LOC 1859Z 267DEG 23KT 3054 8265 

HAIL...1.00IN
WIND...60MPH
 
$$

HESS
1 follow-up statement
876 
WWUS52 KJAX 131933
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
333 PM EDT SAT MAY 13 2017

FLC023-GAC065-101-131943-
/O.CAN.KJAX.SV.W.0111.000000T0000Z-170513T1945Z/
Columbia FL-Echols GA-Clinch GA-
333 PM EDT SAT MAY 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA...
SOUTHEASTERN ECHOLS AND SOUTHEASTERN CLINCH COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3058 8242 3061 8242 3062 8243 3068 8243
      3071 8222 3058 8221 3055 8224 3054 8224
      3049 8221 3041 8221 3043 8246 3058 8246
TIME...MOT...LOC 1933Z 267DEG 23KT 3055 8240 

$$

FLC003-GAC299-131945-
/O.CON.KJAX.SV.W.0111.000000T0000Z-170513T1945Z/
Baker FL-Ware GA-
333 PM EDT SAT MAY 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN BAKER AND SOUTHEASTERN WARE COUNTIES...

At 333 PM EDT, a severe thunderstorm was located 9 miles northwest of
Taylor, or 13 miles southeast of Fargo, moving east at 25 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a potentially deadly storm. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3058 8242 3061 8242 3062 8243 3068 8243
      3071 8222 3058 8221 3055 8224 3054 8224
      3049 8221 3041 8221 3043 8246 3058 8246
TIME...MOT...LOC 1933Z 267DEG 23KT 3055 8240 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:16 PM EDT, 44 minutes earlier.

Area forecast discussion, May 13, 2:16 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
216 PM EDT Sat May 13 2017

.NEAR TERM.../THROUGH SUNDAY/...

An area of low pressure will track East across the region this
afternoon, with showers and storms expected. A cold front will
move Southeast into SE GA this evening, then slowly move across
NE FL overnight into Sunday morning. A few coastal showers and
storms will be possible in the morning hours Sunday as the front
passes. Clouds will decrease Sunday afternoon following the front.
Temperatures will trend below normal for Sunday.

&&

.SHORT TERM.../SUNDAY NIGHT THROUGH TUESDAY/...

High pressure will build from the Northwest then North into Monday,
with mainly clear skies. High pressure will then build to the East
into Tuesday. Temperatures will trend above normal this period.

&&

.LONG TERM.../TUESDAY NIGHT THROUGH SATURDAY/...

High pressure will be East of the region this period, with a
prolonged period of dry weather expected. Could be enough moisture
return by Saturday, to initiate afternoon convection on sea breeze.
Temperatures will be above normal this period.

&&

.MARINE...

A COLD FRONT WILL SLIDE SOUTHEAST ACROSS AREA WATERS TONIGHT INTO
SUNDAY MORNING. HIGH PRESSURE WILL BUILD TO THE NORTHWEST AND
NORTH INTO EARLY NEXT WEEK...THEN TO THE EAST THROUGH MID WEEK.

&&

.AVIATION...

Scattered to numerous showers and storms are expected this afternoon
into evening, with restrictions expected. VFR conditions will then
be expected for much of the overnight. There is a chance for a few
showers and storms near the coast Sunday morning, which could cause
brief restrictions.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  84  60  91 /  50   0   0   0
SSI  68  81  68  83 /  30  20   0   0
JAX  66  82  65  88 /  30  20   0   0
SGJ  68  82  68  83 /  50  20  10  10
GNV  64  86  63  91 /  30  10   0   0
OCF  65  88  64  91 /  50  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Struble
Hazardous weather outlook, May 13, 2:25 PM EDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
225 PM EDT Sat May 13 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-141830-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
225 PM EDT Sat May 13 2017

...MARGINAL RISK FOR SEVERE WEATHER THROUGH THIS EVENING...

...ELEVATED FIRE DANGER TODAY...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight...

THERE IS A MARGINAL RISK FOR SEVERE WEATHER...WITH STRONG WINDS
BEING THE MAIN HAZARD.

ELEVATED FIRE DANGER TODAY.

REDUCED VISIBILITIES EXPECTED TONIGHT NEAR AREA WILDFIRES.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

REDUCED VISIBILITIES EXPECTED NEAR AREA WILDFIRES EACH NIGHT.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, May 13, 12:59 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
1259 PM EDT SAT MAY 13 2017

GAZ136-152-153-131745-
Inland Glynn GA-Brantley GA-Wayne GA-
1259 PM EDT SAT MAY 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 145 PM EDT...

At 1259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thalmann, or 14 miles northeast of Nahunta, moving northeast at 35
mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Everett, Waynesville, Thalmann and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3117 8170 3127 8188 3158 8170 3156 8170
      3154 8168 3155 8167 3153 8167 3153 8165
      3151 8166 3149 8164 3148 8162 3147 8161
      3145 8163 3144 8161 3143 8161 3137 8153
TIME...MOT...LOC 1659Z 211DEG 29KT 3129 8175

HESS
Special weather statement, May 13, 1:14 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
114 PM EDT SAT MAY 13 2017

GAZ132>136-131800-
Bacon GA-Appling GA-Coffee GA-Jeff Davis GA-Wayne GA-
114 PM EDT SAT MAY 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...BACON...NORTHWESTERN
WAYNE...APPLING AND JEFF DAVIS COUNTIES UNTIL 200 PM EDT...

At 114 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Graham to near Ambrose. Movement was east
at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Douglas, Baxley, Hazlehurst, Alma, Broxton, Ambrose, Graham,
Surrency, Plant Hatch and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3197 8243 3190 8219 3191 8213 3189 8212
      3190 8211 3186 8212 3178 8198 3145 8244
      3145 8250 3147 8250 3146 8315 3151 8308
      3161 8306 3192 8264 3196 8256 3195 8248
      3196 8250
TIME...MOT...LOC 1714Z 262DEG 36KT 3185 8247 3151 8300

HESS
Special weather statement, May 13, 1:54 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
154 PM EDT SAT MAY 13 2017

GAZ132-134-149-150-162-163-131845-
Ware GA-Bacon GA-Atkinson GA-Clinch GA-Coffee GA-Echols GA-
154 PM EDT SAT MAY 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE...ECHOLS...
ATKINSON...WARE...BACON AND CLINCH COUNTIES UNTIL 245 PM EDT...

At 154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Willacoochee to 7 miles west of Mayday.
Movement was east at 50 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Waycross, Douglas, Alma, Homerville, Pearson, Willacoochee, Fargo,
Argyle, Statenville and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3080 8313 3085 8309 3087 8297 3118 8297
      3119 8305 3128 8303 3135 8308 3146 8305
      3167 8245 3157 8227 3149 8227 3143 8235
      3141 8242 3129 8239 3124 8232 3101 8237
      3101 8241 3079 8241 3060 8245 3064 8314
TIME...MOT...LOC 1754Z 252DEG 42KT 3141 8299 3079 8313

HESS
Special weather statement, May 13, 2:06 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
206 PM EDT SAT MAY 13 2017

FLZ020-021-131845-
Hamilton FL-Suwannee FL-
206 PM EDT SAT MAY 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND HAMILTON
COUNTIES UNTIL 245 PM EDT...

At 206 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Dowling Park, or 8 miles southwest of Suwannee River
State Park, moving east at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Live Oak, Jasper, White Springs, Suwannee Springs, Suwannee River
State Park, Blue Springs, Crossroads and Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 8323 3031 8321 3035 8321 3035 8319
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3047 8324 3053 8325 3060 8276
      3032 8272 3032 8274 3033 8276 3032 8280
      3027 8280 3025 8325
TIME...MOT...LOC 1806Z 262DEG 31KT 3034 8328

HESS
Special weather statement, May 13, 2:38 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
238 PM EDT SAT MAY 13 2017

GAZ149>151-162>164-131930-
Pierce GA-Ware GA-Atkinson GA-Clinch GA-Echols GA-Charlton GA-
238 PM EDT SAT MAY 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIERCE...NORTH
CENTRAL ECHOLS...SOUTHEASTERN ATKINSON...WARE...CLINCH AND
NORTHWESTERN CHARLTON COUNTIES UNTIL 330 PM EDT...

At 238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cogdell to 7 miles east of Mayday.
Movement was east at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Waycross, Blackshear, Homerville, Argyle, Stephen Foster State Park,
Du Pont, Boggy Bay, Pebble Hill, Jamestown and Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3130 8284 3134 8216 3121 8219 3122 8223
      3122 8229 3119 8228 3118 8225 3117 8223
      3117 8221 3114 8221 3072 8231 3078 8299
TIME...MOT...LOC 1838Z 267DEG 29KT 3118 8279 3086 8289

HESS
Special weather statement, May 13, 2:42 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
242 PM EDT SAT MAY 13 2017

FLZ020>023-GAZ150-162-163-131930-
Columbia FL-Baker FL-Hamilton FL-Suwannee FL-Ware GA-Clinch GA-
Echols GA-
242 PM EDT SAT MAY 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BAKER...NORTHEASTERN
SUWANNEE...COLUMBIA...EASTERN HAMILTON...SOUTHEASTERN ECHOLS...SOUTH
CENTRAL WARE AND SOUTHEASTERN CLINCH COUNTIES UNTIL 330 PM EDT...

At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suwannee Springs, moving east at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Lake City, Live Oak, Jasper, White Springs, Fargo, Suwannee Springs,
Taylor, Winfield, Suwannee Valley and Olustee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3071 8278 3068 8229 3015 8226 3014 8236
      3014 8245 3013 8246 3013 8250 3007 8290
      3043 8306
TIME...MOT...LOC 1841Z 267DEG 29KT 3035 8296

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:50 PM EDTSpecial Weather StatementJAXSuwannee40 min
May 13, 12:02 PM EDTSpecial Marine WarningJAX58 min
May 13, 2:06 PM EDTSpecial Weather StatementJAXHamilton39 min
May 13, 2:42 PM EDTSpecial Weather StatementJAXBaker, Columbia, Hamilton48 min
May 13, 3:19 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau41 min
May 13, 3:31 PM EDTSpecial Weather StatementJAXAlachua44 min
May 13, 3:40 PM EDTSpecial Marine WarningJAX2 hr
May 13, 3:47 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau58 min
May 13, 4:00 PM EDTSevere Thunderstorm WarningJAXNassau45 min
May 13, 4:02 PM EDTSpecial Weather StatementJAXBaker28 min
May 13, 4:25 PM EDTSpecial Weather StatementJAXBaker, Duval50 min
May 13, 4:38 PM EDTSpecial Weather StatementJAXDuval52 min
May 13, 4:43 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns35 min
May 13, 5:59 PM EDTSpecial Weather StatementJAXHamilton61 min
May 13, 7:06 PM EDTSpecial Weather StatementJAXHamilton54 min
May 13, 7:47 PM EDTTornado WarningJAXBaker28 min
May 13, 6:31 AM EDTSpecial Weather StatementJAXWare29 min
May 13, 12:15 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn60 min
May 13, 12:25 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis65 min
May 13, 12:59 PM EDTSpecial Weather StatementJAXGlynn46 min
May 13, 1:14 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis46 min
May 13, 1:54 PM EDTSpecial Weather StatementJAXAtkinson, Bacon, Clinch, Echols, Ware51 min
May 13, 2:38 PM EDTSpecial Weather StatementJAXClinch, Ware52 min
May 13, 3:22 PM EDTSpecial Weather StatementJAXBrantley, Pierce38 min
May 13, 3:35 PM EDTSpecial Weather StatementJAXCharlton25 min
May 13, 4:05 PM EDTSpecial Weather StatementJAXGlynn25 min
May 13, 7:03 PM EDTSpecial Weather StatementJAXClinch57 min
May 13, 7:32 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware58 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.